# SDR SWAA2021070181231

- Difficulty date: June 8, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATE LEADING EDGE LE STA 151.75 AT RT HORIZONTAL STABILIZER ; 2021-255417 / [01] REPLACED RIB AND FASTENER LOCATE LE 151.75 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DRAWING 186A1001 REV - .; [02] REPLACED RIB AND FASTENER LOCATE LE 151.75 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DRAWING 186A1001 REV - . STEP VERIFIED AS RII.
